# SDR RRXA11452

- Difficulty date: August 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 27727511
- Condition: Corroded
- Location: Xw340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LH FLAP #3 ACTUATOR COMP LINKS (XW340) CORRODED ON SIDE FACE.  *** CORRECTIVE ACTION ***  REMOVED CORROSION ON #3 FLAP ACTUATER LH PER SRM 27-28-7 TEMP REV 27-38.  WITHIN LIMITS CAD PLATED PER DC8 OHM 2-13
